I have just started taking this med. My doctor prescribed it to me, because my pressure is usually very high like 250/140... and I was on 10 mg of Altace, but didn't seem to help with lowering my pressure, now I am on Diovan and Lisinopril, But I was reading that one of the side effects could be Weight gain, and I don't want that!!! Has anyone experience weight gain, or swelling , because I don't understand if this is suppose to get rid of excess water, how come there should be swelling? I am very anxious to know if anyone has experienced that??
Everybody responds to medicines differently and it is worth pointing out that what happens to an individual may not necessarily happen to you.
See these links for user reviews on both medicines you are taking.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2009 • 1 answer
Posted 12 Sep 2010 • 1 answer
Posted 29 Jan 2011 • 18 answers
Posted 13 Oct 2011 • 1 answer
Lisinopril - I am noticing bloating, being tired and weight gain. I try to cut down on my eating but
Posted 26 Dec 2011 • 2 answers